# SDR ABXA9900798

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 99578275
- Condition: Corroded
- Location: Bs 140-160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND COCKPIT FLOOR PANEL CORRODED FROM STATION 140-160 AND RBL 10-48.  REPLACED FLOOR PANEL IAW DC9 SRM 53-21-0.
